Home > Research > Publications & Outputs > Multipliers of radical Banach algebras of power...
View graph of relations

Multipliers of radical Banach algebras of power series

Research output: Book/Report/ProceedingsBook

Published
Close
Publication date1984
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Number of pages84
ISBN (Electronic)9781470407131
ISBN (Print)9780821823040
Original languageEnglish

Publication series

NameMemoirs of the American Mathematical Society
PublisherAmerican Mathematical Society
No.303
Volume49
ISSN (Print)0065-9266
ISSN (Electronic)1947-6221